Results 1 to 4 of 4

Thread: PLEASE HELP: coming off ESTROGEN PATCH page

  1. #1
    hermanda's Avatar
    hermanda is offline Senior Member
    Join Date
    May 2010
    Location
    New York
    Posts
    214

    Unhappy PLEASE HELP: coming off ESTROGEN PATCH

    Primal Blueprint Expert Certification
    Hi everyone,
    I'm having a horrible time and need some help. Due to a car accident 4 years ago, my hypothalamus does not work and estrogen is not produced. That, combined with years of undiagnosed celiac has left me with near osteoporosis so I have started hormone replacement therapy. I'm working with my MD and an endocrinologist. They are normally a fan of bio-identical hormones but we needed to get an accuract dose in me fast and decided to try Ortho Evra estrogen patch. The first month I had bearable symptoms and then things went from bad to worse. I just wanted to stay in bed, I have mood swings, acne, night sweats, fatigue, gas, breast tenderness, near loss of sex drive extreme fatigue, nausea (first thought it was morning sickness and that I was pregnant) bloat, constipation, depressed, ANGRY, woke up heart pounding, am having a hard time getting out of bed and being social. Skin extra tender all over too and was having cramps in my left leg and arm so I ripped the patch off. Now I go through bought of weeping, feel like I'm dreaming and am dissociative, paranoid and some anxiety. I'm exhausted still. The doctor says it was take 7-10 days to recover and 2-3 weeks for my body to get back to its homeostasis. He gave me valium. I've never taken but also never lost it like this. The other problem is that all I could do to stay on the ground was to have wine, or yogurt with lots and lots of dark chocolate and fruit and nuts and more nuts for about 3 days now. I am at my wits end. Valiium is helping. Feel like i lost my body and my mind. I'm on fish oil, vit d, calicium, mag, vit b.
    Any advice to control carb and sugar cravings or ground me or help recover from this would be just wonderful.
    thank you all so much. I love this community and am glad I can throw this out there.

  2. #2
    Bird Goddess's Avatar
    Bird Goddess is offline Senior Member
    Join Date
    Apr 2010
    Location
    Tennessee
    Posts
    303
    I'm sorry I don't have any advice; I just wanted to say how sorry I am for all the extreme unpleasantness you are going through. I hope you find relief very soon.

  3. #3
    marcadav's Avatar
    marcadav is online now Senior Member
    Join Date
    Mar 2010
    Posts
    2,206
    Does your body produce progesterone naturally? I ask because your symptoms sound like a reaction to the norelgestromin in the Ortho Evra. Norelgestromin is a progestin. I think you will have to cope the best you can until the hormones leave your body.

    May I ask why your doctor went with a contraception patch rather than oral estradiol and prometruim or compounded creams made with these hormones.

  4. #4
    GoJenGo's Avatar
    GoJenGo is offline Senior Member
    Join Date
    Jun 2010
    Location
    California
    Posts
    657
    Hang in there and know that it's gonna be over soon. I know the hell you are experiencing and it's not something I'd wish on my worst enemy! Hormone related issues can really wreak havoc on our bodies and minds. I hope you're feeling much better asap!

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •